Thanks Auriga - so I wonder if that chart is for "non diabetics" or us. My Dr says to stay below 6% if it's a little higher she would not complain. How healthy can it be for a diabetic to be in the 4% range and taking meds - to me dangerous. - A little extreme for me -
I am at 5.4% without meds and/or exercise because I can't - it is strictly by food.
I am glad you got to the Dr and brought your numbers w[a style="color: rgb(0, 102, 153); cursor: pointer;" id="exchange-post-enabled_A1" class="template-reply-post" onclick="LoginCreatePost(this,'diabetes-exchange','3'); return false;"> ay down. Congrats on your 5.6% DebView Thread
I shall wait upon the Lord and renew my strength. Come follow my life's journey at: www.mybearyspecial.blogspot.com
I have been taking 300mg a day of Gabapentin for 3 yrs now for distal polyneuropathy - a genetic form of neuropathy and never had the side effects that your husband has.
Chances are he could be allergic to it or very sensitive to it. How much is he taking? Here is more info on Gabapentin, I would also like to suggest he sees his Dr. one should never stop a medication of this type without a Drs permission - it is one that has to be weaned off to avoid withdrawal symptoms.